# SDR VNAA0512024

- Difficulty date: December 28, 2005
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 4,580 hours, 4,528 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH WITH FLAPS AT 20 DEGREES THE FLAPS FAIL CAUTION MESSAGE ILLUMINATED.  THE CREW ABORTED THE APPROACH AND DECLARED AN EMERGENCY.  THE APPROACH WAS RE-ESTABLISHED AND THE AIRCRAFT LANDED FLAPS 20 DEGREES WITH NO FURTHER INCIDENT.  MAINTENANCE RESET AND OPERATIONALLY TESTED THE FLAP SYSTEM IAW BOMBARDIER CRJ 200 SL00-001.  THE FLAPS OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
